MAUDE Adverse Event Report: OSCOR INC. ADELANTE BREEZEWAY; INTRODUCER, CATHETER

OSCOR INC. ADELANTE BREEZEWAY; INTRODUCER, CATHETER
Model Number AB081045
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during preparation of thrombectomy procedure user find internal dilator was short for the sheath which cause stepdown from the opening in the sheath to the dilator.Product had an oblong tip that created a gap between the sheath and transseptal needle.Device was not inserted into patient.No adverse event reported and no additional information is available.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,d10,g4,g7,h2,h3,h6,h10.The device used in treatment.One 8f adelante breezeway sheath returned from the customer.Device received out of pouch packaging.Dilator was inside the sheath in outer box.No pouch nor tray was returned.There were no other accessories.After evaluation of the returned product, it was found that the dilator length is out of specification.The length of returned products measured as follows: per dilator drawing dilator length (after the tipping) specification is 836 +/- 5mm (831mm - 841mm).When measured with a calibrated metric ruler, dilator measured at 823mm and not within manufacturing specification.Per sheath drawing sheath usable length specification is 788+/-1mm.When measured with a calibrated metric ruler sheath measured at 788mm.Investigation confirmed the gap between dilator and sheath.The probable cause of this nonconformance cannot be determined but could be related to overmolding or tipping process where dilator is cut to required length and measured for specification.The issue is found to be an isolated incident and related to an operator error.As per non-peelable introducer set tipping procedure, dilators are inspected100% for length measurements.As per adelante breezeway dilator in process and final inspection following steps are performed prior to release of the product.Inspection steps after overmolding the dilator: first 5 good shots and last 5 shots, inspect 100%.Remaining shots sample at 65% aql.Measure dimensions: length from end of hub to tip should be in range of: adelante breezeway d84cm: 836-846 mm - inspection steps after tipping of the dilator: first 5 properly tipped parts, last 5 parts inspect 100%.Remaining shots sample at 65% aql.Measure dimensions: length from proximal end of the dilator tube to the tip should be in range of: adelante breezew d84cm: 831-844 mm.Per ifu general use:select appropriate size of the sheath for the device to be delivered.Place a guidewire according to its own supplied instructions for use.Place dilator inside the sheath and lock both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Personal awareness training has been conducted to prevent the reoccurrence of this issue.Based on investigation capa is not required.The event will be reevaluated if additional information becomes available.Oscor will continue to monitor this event type.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE BREEZEWAY
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key9304103
Report Number1035166-2019-00093
Device Sequence Number2003276
Product Code DYB
UDI-Device Identifier00885672101787
UDI-Public00885672101787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberAB081045
Device Catalogue NumberAB081045
Device Lot NumberC1-16755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1